Professor Feng Zhou(周风)


Professor Feng Zhou

• Professor of East China Normal University
• Director of Department of Mathematics, ECNU


Phone Number(s):

Direct: +86-21-54343062


Room 1209B, Administrative Building
Room 233, Math Building

Departmental Address:

Center for PDE
East China Normal University
500 Dongchuan Road
Minhang 200241
Shanghai, China

Research Interests:
Nonlinear Analysis; Partial Differential Equations
Recent Publications (from MathSciNet):
MR3998250 Reviewed Guo, Yujin; Zhang, Yanyan; Zhou, Feng Singular behavior of an electrostatic-elastic membrane system with an external pressure. Nonlinear Anal. 190 (2020), 111611, 29 pp. 35J75 (35A01 35C20 35J25 74F15 74K15)
Publication Year 2020 Indexed 2019-10-19 Review Published2019-10-29
MR3984591 Reviewed Chen, Huyuan; Wang, Ying; Zhou, Feng On semi-linear elliptic equation arising from micro-electromechanical systems with contacting elastic membrane. ZAMM Z. Angew. Math. Mech. 99 (2019), no. 7, e201700333, 18 pp. 35J91 (35B50 35J08 35J25 35J75 74K15)
Publication Year 2019 Indexed 2019-10-02 Review Published2019-10-11
MR3809068 Reviewed Chen, Huyuan; Zhou, Feng Isolated singularities for elliptic equations with Hardy operator and source nonlinearity. Discrete Contin. Dyn. Syst. 38 (2018), no. 6, 2945–2964. 35J91 (35B44 35J25 35J75)
Publication Year 2018 Indexed 2018-09-18 Review Published2018-09-27
MR3806891 Reviewed Huang, Xia; Ye, Dong; Zhou, Feng Stability for entire radial solutions to the biharmonic equation with negative exponents. C. R. Math. Acad. Sci. Paris 356 (2018), no. 6, 632–636. 35J30 (34D20 35B08 35B35 35J91)
Publication Year 2018 Indexed 2018-07-31 Review Published2018-08-10
MR3804262 Reviewed Chen, Huyuan; Zhou, Feng Isolated singularities of positive solutions for Choquard equations in sublinear case. Commun. Contemp. Math. 20 (2018), no. 4, 1750040, 20 pp. 35J91 (35A20 35R09)
Publication Year 2018 Indexed 2018-07-24 Review Published2018-07-31
MR3632218 Reviewed Guo, Zongming; Wei, Juncheng; Zhou, Feng Singular radial entire solutions and weak solutions with prescribed singular set for a biharmonic equation. J. Differential Equations 263 (2017), no. 2, 1188–1224. 35J40 (35B07 35B08 35B33 35B40 35D30 35J20 35J91)
Publication Year 2017 Indexed 2017-06-05 Review Published2017-08-09
MR3562307 Reviewed Chen, Huyuan; Zhou, Feng Classification of isolated singularities of positive solutions for Choquard equations. J. Differential Equations 261 (2016), no. 12, 6668–6698. (Reviewer: Sara Barile) 35J91 (35A09 35A20 35B05 35B40 35J75)
Publication Year 2016 Indexed 2016-12-23 Review Published2017-04-07
MR3426132 Reviewed Guo, ZongMing; Zhou, Feng Sub-harmonicity, monotonicity formula and finite Morse index solutions of an elliptic equation with negative exponent. Sci. China Math. 58 (2015), no. 11, 2301–2316. (Reviewer: Dario D. Monticelli) 35J75 (35A16 35B45 35J61 35J70)
Publication Year 2015 Indexed 2016-02-19 Review Published2016-07-28
MR3315584 Reviewed Guo, Zongming; Huang, Xia; Zhou, Feng Radial symmetry of entire solutions of a bi-harmonic equation with exponential nonlinearity. J. Funct. Anal. 268 (2015), no. 7, 1972–2004. 35J30 (35B07 35B08 35J91)
Publication Year 2015 Indexed 2015-04-20 Review Published2016-02-17
MR2823660 Reviewed Luo, Xue; Ye, Dong; Zhou, Feng Regularity of the extremal solution for some elliptic problems with singular nonlinearity and advection. J. Differential Equations 251 (2011), no. 8, 2082–2099. (Reviewer: Barbara Brandolini) 35J61 (35B45 35B65 35D30 35J25)
Publication Year 2011 Indexed 2011-12-14 Review Published2012-06-12
MR2780395 Reviewed Wei, Juncheng; Wei, Long; Zhou, Feng Mixed interior and boundary nodal bubbling solutions for a sinh-Poisson equation. Pacific J. Math. 250 (2011), no. 1, 225–256. (Reviewer: Jorge García-Melián) 35J91 (35B25 35J25)
Publication Year 2011 Indexed 2011-07-12 Review Published2011-12-29
MR2772371 Reviewed Ge, Yuxin; Wei, Juncheng; Zhou, Feng A critical elliptic problem for polyharmonic operators. J. Funct. Anal. 260 (2011), no. 8, 2247–2282. (Reviewer: Rodney Josué Biezuner) 35J40 (35B33 35J91 47J30 58E05)
Publication Year 2011 Indexed 2011-06-13 Review Published2011-11-11
MR2769905 Reviewed Wei, Juncheng; Zhao, Chunyi; Zhou, Feng On nondegeneracy of solutions to   Toda system. C. R. Math. Acad. Sci. Paris 349 (2011), no. 3-4, 185–190. 35J47 (35J91)
Publication Year 2011 Indexed 2011-05-23 Review Published2011-09-15
MR2754284 Reviewed Guo, Zongming; Liu, Zhongyuan; Wei, Juncheng; Zhou, Feng Bifurcations of some elliptic problems with a singular nonlinearity via Morse index. Commun. Pure Appl. Anal. 10 (2011), no. 2, 507–525. (Reviewer: Anna Maria Candela) 35J91 (35B07 35B32 35J25 47J15 58E07)
Publication Year 2011 Indexed 2011-04-27 Review Published2011-08-22
MR2564407 Reviewed Ye, Dong; Zhou, Feng On a general family of nonautonomous elliptic and parabolic equations. Calc. Var. Partial Differential Equations 37 (2010), no. 1-2, 259–274. (Reviewer: Varga Kalantarov) 35K58 (35B40 35J91 35K55 35K91)
Publication Year 2010 Indexed 2010-03-11 Review Published2011-02-01
MR2734495 Indexed Gui, Changfeng; Luo, Xue; Zhou, Feng Asymptotic behavior of oscillating radial solutions to certain nonlinear equations, Part II. Methods Appl. Anal. 16 (2009), no. 4, 459–468. 34B40 (34C10 35B45 35J60)
Publication Year 2009 Indexed 2011-02-03
MR2500848 Indexed Gui, Changfeng; Zhou, Feng Asymptotic behavior of oscillating radial solutions to certain nonlinear equations. Methods Appl. Anal. 15 (2008), no. 3, 285–295. 35J60
Publication Year 2008 Indexed 2009-07-10
MR2440603 Reviewed Ye, Dong; Zhou, Feng Existence and nonexistence of entire large solutions for some semilinear elliptic equations. J. Partial Differential Equations 21 (2008), no. 3, 253–262. 35J60
Publication Year 2008 Indexed 2008-11-05 Review Published2009-04-13
MR2422074 Reviewed Wei, Juncheng; Ye, Dong; Zhou, Feng Analysis of boundary bubbling solutions for an anisotropic Emden-Fowler equation. Ann. Inst. H. Poincaré Anal. Non Linéaire 25 (2008), no. 3, 425–447. (Reviewer: Andrés I. Ávila) 35J60 (35B20 35J25)
Publication Year 2008 Indexed 2008-08-27 Review Published2009-06-29
MR2398987 Reviewed Guo, Zongming; Ye, Dong; Zhou, Feng Existence of singular positive solutions for some semilinear elliptic equations. Pacific J. Math. 236 (2008), no. 1, 57–71. (Reviewer: Ahmed Mohammed) 35J60 (35B05 35B45 35P30)
Publication Year 2008 Indexed 2008-06-23 Review Published2009-03-11

More publications